# SDR USAA060016

- Difficulty date: January 10, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEET METAL CORRODED ON FLOORBEAM STA 328 RBL 21.  INSTALLED DOUBLER IAW SRM 53-00-51 FIG 201, DEFECT SIZE: SHEETMETAL ITEM 1030M EVIDENCE OF CORROSION ON FLOORBEAM 1" BY 2", STA 328 RBL 21.
